Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took depo injection two times, then took mini pill. Have irregular cycles now. Cure for symptoms?

hi i am 22 years old, and i am having irregular cycles ever since stopping birth control last year. i had my first depo injection in February 2012 and my second in may 2012 i didn't return for my third injection in august, instead i went onto the mini pill until October 2012. my cycle started in September 2012 and last 24 days. my next cycle last 46 days. my next 35 days. my next 40 days and my last one 43 days. i currently have my period but it has only lasted 3 days. i am worried that my cycle has not yet became consistent and regular after six months off depo.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here I will try to answer it to the best of my abilities.

I recommend you see a obs and gynae specialist, she can prescribe you with proper hormone replacement medication that should help get your period back to normal, they can also run an ultrasound to check if there is anything wrong with your ovaries. This would just be standard procedure to check if everything is okay with you, nothing to worry about.

I hope this answered your question.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor